Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2010 (2010), Article ID 784794, 13 pages
http://dx.doi.org/10.1155/2010/784794
Research Article

Calculation of Some Integrals Arising in Heat Transfer in Geothermics

1Departamento de Ciencias Experimentales y Matemáticas, Universidad Católica de Valencia, 46002 Valencia, Spain
2Departamento de Matemáticas, Universidad de Pinar del Río, 20200 Pinar del Río, Cuba
3Instituto Universitario de Matemática Pura y Aplicada, Universidad Politécnica de Valencia, 46022 Valencia, Spain

Received 28 September 2010; Accepted 29 November 2010

Academic Editor: Miguel Cerrolaza

Copyright © 2010 J. L. G. Santander et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. L. G. Santander, P. Castañeda Porras, J. M. Isidro, and P. Fernández de Córdoba, “Calculation of Some Integrals Arising in Heat Transfer in Geothermics,” Mathematical Problems in Engineering, vol. 2010, Article ID 784794, 13 pages, 2010. doi:10.1155/2010/784794